Pacific Journal of Mathematics

Lévy-Hinčin type theorems for multiplicative and additive free convolution.

Hari Bercovici and Dan Voiculescu

Article information

Source
Pacific J. Math., Volume 153, Number 2 (1992), 217-248.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102635830

Mathematical Reviews number (MathSciNet)
MR1151559

Zentralblatt MATH identifier
0769.60013

Subjects
Primary: 46L50
Secondary: 43A32: Other transforms and operators of Fourier type 46F10: Operations with distributions 60B15: Probability measures on groups or semigroups, Fourier transforms, factorization

Citation

Bercovici, Hari; Voiculescu, Dan. Lévy-Hinčin type theorems for multiplicative and additive free convolution. Pacific J. Math. 153 (1992), no. 2, 217--248. https://projecteuclid.org/euclid.pjm/1102635830


Export citation

References

  • [1] N.I.Achieser, Theclassicalmoment problem, in Russian,Fizmatgiz,Moscow, 1961.
  • [2] W. Feller, An Introduction to Probability Theory and its Applications, vol.II, John Wiley & Sons, New York, 1971.
  • [3] B. V. Gnedenko and A. N. Kolmogorov,Limit Distributions for Sums of In- dependent Random Variables, Addison-Wesley Publishing Company, Cam- bridge, Massachusetts, 1954.
  • [4] P.Levy, Theoriede VAdditiondes VariablesAleatoires, Gauthier-Villars, Paris, 1937.
  • [5] D. Voiculescu, Symmetries of Some Reduced Free Product C*-Algebras, in Operator Algebras and Their Connections with Topology and Ergodic Theory, Lecture Notes in Math., No. 1132, Springer Verlag, New York, 1985, pp. 556-588.
  • [6] D. Voiculescu, Addition of certain non-commuting random variables,J. Funct. Anal., 66 (1986),323-346.
  • [7] D. Voiculescu,Multiplication of certain non-commuting random variables,J. Operator Theory, 18 (1987),223-235.
  • [8] D. Voiculescu, Dual algebraic structures on operator algebras related to free products, J. Operator Theory, 18 (1987),85-98.
  • [9] D. Voiculescu, Free noncommutatve random variables,random matrices and the Hi factors offree groups,preprint, 1990.